Alert archive / Alabama / Tornado Warnings in 2018

Tornado Warning 11, NWS Huntsville, AL

March 19, 2018Cullman County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this tornado warning at Mar 19, 2018, 6:48 PM CDT for Cullman County, Marshall County, Morgan County, Alabama. It was in force for 27 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2018, 6:48 PM CDT (23:48 UTC)
Expired
Mar 19, 2018, 7:15 PM CDT
In force
27 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Cullman County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 6:55 PM CDTTORNADO1 Nnw South Vinemont, ALCULLMAN EMA REPORTED TORNADO TOUCHDOWN NEAR VINEMONT.
Mar 19, 7:01 PM CDTFUNNEL CLOUD4 N Baileyton, AL
Mar 19, 7:05 PM CDTFUNNEL CLOUD3 Sw Arab, ALFUNNEL CLOUD NEAR JOPPA ILLUMINATED BY CONTINUOUS LIGHTNING.
Mar 19, 7:07 PM CDTHAIL 1Arab, ALQUARTER HAIL IN DOWNTOWN ARAB.
Mar 19, 7:10 PM CDTHAIL 2.5Cullman, ALTENNIS BALL HAIL IN CULLMAN.
Mar 19, 7:10 PM CDTHAIL 2.752 Sw Cullman, ALBASEBALL HAIL REPORTED JUST SW OF CULLMAN.
Mar 19, 7:10 PM CDTHAIL 51 Sw Cullman, ALREPORT OF HAILSTONE ESTIMATED TO BE AROUND 5.25 INCHES WIDE. HAILSTONE WAS SAVED AND NWS WILL TRY AND CONFIRM MEASUREMENT ON 3-21.
Mar 19, 7:16 PM CDTTSTM WND DMG2 Sse Cullman, ALROOF DAMAGE IN SOUTHERN PARTS OF THE CITY OF CULLMAN.
Mar 19, 7:16 PM CDTHAIL 1.75Arab, ALGOLF BALL HAIL COVERING THE GROUND.
Mar 19, 7:22 PM CDTHAIL 55 Sw Holly Pond, ALCORRECTS PREVIOUS HAIL REPORT FROM 5 SW HOLLY POND. THE NWS IN HUNTSVILLE SURVEYED EXTENSIVE DAMAGE FROM A HAIL SWATH FROM CULLMAN TO THE WALTER COMMUNITY. THE LARGEST STONE THUS FAR WAS MEASURED AT A RESIDENCE IN WALTER NEAR THE INTERSECTION OF CR 703 AND CR
Mar 19, 7:23 PM CDTHAIL 1.752 S Holly Pond, ALGOLFBALL SIZE HAIL REPORTED IN THE HOLLY POND AREA BY CULLMAN COUNTY SHERIFF'S OFFICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 3:28 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

248 
WFUS54 KHUN 192348
TORHUN
ALC043-095-103-200015-
/O.NEW.KHUN.TO.W.0011.180319T2348Z-180320T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
648 PM CDT MON MAR 19 2018

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Southwestern Marshall County in northeastern Alabama...
  Northern Cullman County in north central Alabama...
  Southeastern Morgan County in north central Alabama...

* Until 715 PM CDT
    
* At 647 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Cullman, moving east at 40 mph.

  HAZARD...Tornado and tennis ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Cullman, Hartselle, Arab, Good Hope, Falkville, Holly Pond,
  Baldwin, Vinemont, Baileyton and West Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3417 8702 3445 8697 3442 8635 3420 8640
      3426 8644 3425 8652 3423 8652 3422 8654
      3420 8655 3419 8655 3412 8661 3412 8663
      3409 8666
TIME...MOT...LOC 2347Z 285DEG 36KT 3427 8683 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

AMP
2 follow-up statements
161 
WWUS54 KHUN 192354
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
654 PM CDT MON MAR 19 2018

ALC043-095-103-200015-
/O.CON.KHUN.TO.W.0011.000000T0000Z-180320T0015Z/
Marshall AL-Cullman AL-Morgan AL-
654 PM CDT MON MAR 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN MARSHALL...NORTHERN CULLMAN AND SOUTHEASTERN MORGAN
COUNTIES...
        
At 653 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 7 miles northwest of Holly Pond, or near Fairview, 
moving east at 60 mph.

HAZARD...Tornado and tennis ball size hail. 

SOURCE...Weather spotters reported a funnel cloud near Fairview. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Cullman, Hartselle, Arab, Good Hope, Falkville, Holly Pond, Baldwin,
Vinemont, Baileyton and West Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the 
tornado. TAKE COVER NOW! Damage has been reported with this storm in 
Background and across Northern Cullman County!

&&

LAT...LON 3417 8702 3445 8697 3442 8635 3420 8640
      3426 8644 3425 8652 3423 8652 3422 8654
      3420 8655 3419 8655 3412 8661 3412 8663
      3409 8666
TIME...MOT...LOC 2353Z 282DEG 55KT 3426 8669 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

AMP
306 
WWUS54 KHUN 200005
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
705 PM CDT MON MAR 19 2018

ALC043-095-103-200015-
/O.CON.KHUN.TO.W.0011.000000T0000Z-180320T0015Z/
Marshall AL-Cullman AL-Morgan AL-
705 PM CDT MON MAR 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN MARSHALL...NORTHEASTERN CULLMAN AND SOUTHEASTERN MORGAN
COUNTIES...
        
At 704 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Baileyton, or near Joppa, moving east at 45 mph.

HAZARD...Tornado and tennis ball size hail. 

SOURCE...Weather spotters reported a funnel cloud. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Arab, Holly Pond, Baileyton, Eva, Union Grove, Eddy, Ryan Crossroads,
Joppa, Florette and Hulaco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the 
tornado. TAKE COVER NOW! This storm has a history of producing 
widespread damage across Cullman and Morgan Counties!

&&

LAT...LON 3423 8683 3444 8674 3442 8635 3420 8640
      3426 8644 3425 8652 3423 8652 3422 8654
      3420 8655 3419 8655 3414 8662
TIME...MOT...LOC 0004Z 279DEG 40KT 3426 8659 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

AMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 19, 6:37 PM CDT, 11 minutes earlier.

Area forecast discussion, Mar 19, 6:37 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
637 PM CDT Mon Mar 19 2018

.UPDATE...
For 00Z TAFS.

&&

.MESOSCALE DISCUSSION...
Issued at 602 PM CDT Mon Mar 19 2018

Severe weather episode continues to unfold across northern Alabama
late this afternoon.

At 6 PM...a 997 millibar surface low was situated near the TN River
in western TN. It's interesting to note that this feature is a bit
deeper and slightly further south than the synoptic models progged 24
hours ago. The current high res guidance now deepens this low and
actually slides it east southeast across the northern portions of the
HUN CWA over the next several hours.

Convection so far has been quite robust with HP supercellular
structures and attendant circulations/rotational structures. Reports
so far have ranged from very high end hail to some structural damage
in the Russellville area. The last SPC mesoanalysis indicates 0-1 km
SRH 400-600 m2/s2 along and east from Fayetteville to Moulton and
mixed layer CAPE between 750 and 1500 j/kg. This is also supported by
recent soundings sampling the environment.

Low level winds remain backed across much of the area due to the
location/deepening of the surface low and the proximity of the warm
frontal structure. This, coupled with the strengthening mid level
jet placed the central and eastern sections of the HUN CWA in an
unfortunate sweet spot through mid evening. There is a slightly more
stable boundary layer in far northeast Alabama but that may be
balanced to some extent by the intensifying shear and orographic
impacts. Storm structures will likely remain HP to hybrid supercell
in nature leading to rain wrapped rotation signatures.

Winds will eventually shift to the west/southwest as the drier
air/front punches in. That will shut off the threat from west to
east.

&&

.NEAR TERM...(Tonight)
Issued at 158 PM CDT Mon Mar 19 2018

At early afternoon, the surface low was located across the Ozarks
with an attendant warm front across the northern MS Delta to near
Jasper Alabama to near Macon Georgia. The low stratus has been quite
persistent this morning with ceilings between 800 and 1200 feet in
most areas. However, the latest G16 satellite trends show some
notable clearing with breaks across central Alabama and back into
Mississippi. Regional radar imagery shows several persistent clusters
across central/northern Alabama with mostly small hail reports so
far.

In the near term, expect the environment across northern Alabama and
southern Tennessee to continue to destabilize over the next several
hours. This will be aided by an increasing low to mid level jet
noted on satellite imagery entering northern Mississippi. The
sounding profiles from the high res/short term guidance would support
supercell structures with strong rotating updrafts between 22z and
03z and that is reflected well in the SPC outlooks. Without going
into too many more details, a potentially volatile setup will be in
place across the region this afternoon/evening. In fact, the latest
HRRR and CAM guidance maximize the updraft helicity across north
central and northeast Alabama at and just after sunset.

The cold front should shut down the severe weather threat from west
to east pretty quickly this evening. After a brief period of clearing
with the dry slot/jet max behind the front the deep upper trough will
swing across resulting in a stratus lower beneath an inversion.

.SHORT TERM...(Tuesday through Wednesday)
Issued at 158 PM CDT Mon Mar 19 2018

A breezy and chilly day will be in store for the Tennessee Valley on
Tuesday as the upper low rotates through. As the thermal trough
swings across late Tuesday/Tuesday night there may be enough
lingering moisture to allow a brief and spotty changeover to snow.
Not expecting much if any impacts given the light/brief nature of the
precipitation and the warm ground temperatures. Clearing but
continued cool weather anticipated on Wednesday as the upper low
lifts off the eastern seaboard.

.LONG TERM...(Wednesday night through Sunday)
Issued at 158 PM CDT Mon Mar 19 2018

In the extended period, generally northwest flow will dominate
initially before northern stream energy breaks down the upper level
ridge. A cool and dry pattern on Thursday will give way to an
approaching weak warm front by Thursday night into Friday. There
appears to be some uncertainty with the available moisture with this
system and have leaned toward the lower end of guidance. As the flow
become more westerly and eventually southwesterly higher rain
chances and eventually thunderstorm chances will return to the area
by the weekend into early next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 627 PM CDT Mon Mar 19 2018

Severe thunderstorms will continue to sweep east across north Alabama
through this evening. Based on radar and short range model trends
have continued predominant or tempo TSRA through 01z at KMSL and 02Z
at KHSV. Storms will likely produce very gusty winds and even hail,
with the highest threat near KHSV.

A front will move across the area with a wind shift and brief
clearing associated with a dry slot. Due to an upper trough moving
across overnight, clouds will once again fill in and have introduced
MVFR/marginal IFR clouds toward morning. These will persist through
Tuesday along with gusty winds and even a few showers.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...15
SHORT TERM...15
LONG TERM...15
AVIATION...15

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 19, 5:10 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
510 PM CDT Mon Mar 19 2018

ALZ001>010-016-TNZ076-096-097-201315-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN-
510 PM CDT Mon Mar 19 2018

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Tonight...

Severe thunderstorms will spread eastward across the Tennessee Valley
this evening ahead of an approaching storm system. All modes of
severe weather including very large hail up to baseball size,
damaging winds, and tornadoes can be expected. A strong tornado or
two will be possible.

The severe weather risk will diminish quickly late this evening into
tonight as the front pushes east of the area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated thunderstorms return to the forecast Saturday and Sunday.

.SPOTTER CALL TO ACTION STATEMENT...

Activation of storm spotters and emergency management personnel is
expected through this evening.

In the hours before

Local storm report, Mar 19, 6:14 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     1 SSE RUSSELLVILLE      34.50N 87.72W
03/19/2018                   FRANKLIN           AL   BROADCAST MEDIA

            VISIBLE DAMAGE TO A METAL BUILDING AND
            WAFFLE HOUSE SIGN IN RUSSELLVILLE ALONG AL
            33. POSSIBLE TORNADO. TIME ESTIMATED FROM
            RADAR.

&&

BCC
Local storm report, Mar 19, 6:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
619 PM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     5 ENE LEXINGTON         35.00N 87.30W
03/19/2018                   LAUDERDALE         AL   EMERGENCY MNGR

            TREE DOWN ON COUNTY ROAD 89 AT THE TENNESSEE
            STATE LINE. TIME ESTIMATED FROM RADAR.

&&

BCC
Local storm report, Mar 19, 6:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
624 PM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             1 N MOULTON             34.49N 87.28W
03/19/2018  E1.75 INCH       LAWRENCE           AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL AT THE CORNER OF AL 157
            AND AL 24.

&&
Local storm report, Mar 19, 6:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
626 PM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     1 W MOULTON             34.48N 87.29W
03/19/2018                   LAWRENCE           AL   AMATEUR RADIO

            TREES DOWN AT MARKET STREET AND NORTH STREET
            IN MOULTON.

&&

BCC
Local storm report, Mar 19, 6:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
631 PM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             6 SW FLINT CITY         34.47N 87.06W
03/19/2018  E1.75 INCH       MORGAN             AL   AMATEUR RADIO

            GOLF BALL SIZE HAIL IN NEEL.

&&

BCC
Local storm report, Mar 19, 6:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
635 PM CDT MON MAR 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     2 E LESTER              34.99N 87.12W
03/19/2018                   LIMESTONE          AL   PUBLIC

            POSSIBLE TORNADO. TREE DAMAGE REPORTED NEAR
            LESTER.

&&

TPB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 4:00 AM CDTSpecial Weather StatementHUNLawrence30 min
Mar 19, 8:59 AM CDTSpecial Weather StatementHUNJackson31 min
Mar 19, 11:55 AM CDTSpecial Weather StatementHUNLauderdale35 min
Mar 19, 12:23 PM CDTSpecial Weather StatementHUNColbert37 min
Mar 19, 12:31 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale29 min
Mar 19, 12:58 PM CDTSpecial Weather StatementHUNColbert47 min
Mar 19, 1:20 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence40 min
Mar 19, 1:38 PM CDTTornado WarningHUNColbert23 min
Mar 19, 2:13 PM CDTSpecial Weather StatementHUNJackson32 min
Mar 19, 2:21 PM CDTSpecial Weather StatementHUNLimestone39 min
Mar 19, 2:41 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison34 min
Mar 19, 3:13 PM CDTSevere Thunderstorm WarningHUNJackson, Madison47 min
Mar 19, 3:55 PM CDTSevere Thunderstorm WarningHUNJackson35 min
Mar 19, 4:01 PM CDTSpecial Weather StatementHUNCullman44 min
Mar 19, 4:48 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin42 min
Mar 19, 4:58 PM CDTTornado WarningHUNColbert, Franklin32 min
Mar 19, 5:13 PM CDTTornado WarningHUNColbert15 min
Mar 19, 5:20 PM CDTTornado Warning Tornado observedHUNFranklin, Lawrence40 min
Mar 19, 5:21 PM CDTSpecial Weather StatementHUNDeKalb39 min
Mar 19, 5:27 PM CDTTornado WarningHUNColbert, Franklin, Lawrence33 min
Mar 19, 5:38 PM CDTSpecial Weather StatementHUNLauderdale52 min
Mar 19, 5:54 PM CDTTornado WarningHUNFranklin, Lawrence40 min
Mar 19, 5:57 PM CDTTornado WarningHUNFranklin, Lawrence48 min
Mar 19, 6:02 PM CDTSevere Thunderstorm WarningHUNLauderdale, Limestone28 min
Mar 19, 6:04 PM CDTTornado WarningHUNLauderdale, Limestone26 min
Mar 19, 6:25 PM CDTTornado WarningHUNLimestone, Madison35 min
Mar 19, 6:25 PM CDTTornado WarningHUNCullman, Lawrence, Morgan35 min
Mar 19, 6:50 PM CDTSevere Thunderstorm WarningHUNCullman25 min
Mar 19, 6:55 PM CDTTornado WarningHUNMadison35 min
Mar 19, 6:57 PM CDTTornado WarningHUNCullman33 min

Nearby

Tornado Warnings in Alabama, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.